MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE

MEDTRONIC DOMINICANA NIM® PROBE; STIMULATOR, NERVE
Model Number 8225275
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra op, after connecting the equipment, it was discovered that the probe was not releasing current and had no effect when placed on the nerve.Replacing the probe with a new one resolved the issue.There is no patient impact.There is no patient impact.
 
Additional Manufacturer Narrative
H3: the handle and the probe were returned in a large plastic sleeve (non-original packaging).Upon return, the probe was inserted into a handle.There were no traces of contamination observed on the returned components.There was also no damage observed in the construction of the probe or the handle.Electrically, the resistance of the entire assembly shall be less than 0.3 ohms, and the actual measurement was 0.29 ohms which was in specification.The device was connected to a nim system using a 1.0ma stimulating current and 100v threshold and while stimulating with a patient simulator, the system consistently returned 1.0ma and a waveform/event tone over 200v.There were no issues observed during the analysis of the returned device.The complaint was not confirmed, no out of specification condition was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23836686
Report Number9612501-2025-03387
Device Sequence Number5093185
Product Code ETN
UDI-Device Identifier00763000036096
UDI-Public(01)00763000036096(17)320521(10)0228954229
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8225275
Device Catalogue Number8225275
Device Lot Number0228954229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown